MathSciNet Relay Station
MathSciNet bibliographic data
MR2367089 (2008j:20133) 20G05 (05E10 13D25)
Boffi, Giandomenico; Buchsbaum, David A. On the Littlewood-Richardson rule for almost skew-shapes. Proc. Amer. Math. Soc. 136 (2008), no. 4, 1155–1161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement